# SDR VNAA202205061111

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 43,075 hours, 32,726 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HOLE ON LH ENGINE TR LOWER SLIDER TRACK MISDRILLED / CW REO 670-78-30-92 STEPS 1-5 IAW REO INSTRUCTIONS HYSOL APPLIED AT 12:40PM.  AFTER HYSOL FINISHED DRYING, I DRILLED THE 2 HOLES REQUIRED FOR THE NEW HARDWARE TO BE INSTALLED. INSTALLED FORWARD SCREW, WASHER, AND NUT. AFT HOLE WAS MIS- DRILLED AND REQUIRES CORRECTION FOR NEW HARDWARE TO FIT PROPERLY. ALL WORK PERFORMED IAW REO 670-78-30-921. C/W REO 670-78-30-921 PART D STEPS 6 TO END IAW REO 670-78-30-921. C/W PERM REPAIR OF RH LOWER ENGINE SLIDER TRACK IAW CRJ 700 AMM 78-33-05-960-801. C/W REO 670-78-30-921 PART D STEPS 5 THROUGH COMPLETION  IAW REO 670-78-30-921 FORM 337 COMPLETED.
